MAUDE Adverse Event Report: AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. AUTOSTAINER LINK 48; AUTOMATED SLIDE STAINER

AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. AUTOSTAINER LINK 48; AUTOMATED SLIDE STAINER
Model Number AS480
Medical Device Problem Codes Fluid/Blood Leak (1250); Connection Problem (2900)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to a field service engineer that there was a spill of non-hazardous waste liquid onto the customer's laboratory counter when tubing on the side of the autostainer instrument disconnected.The tubing locks into the device but was disconnected for unknown reasons causing the spill of fluid onto the counter and onto their power strip while plugged into the electrical outlet.Previous service visits confirmed the tubing was locked in place.The technician panicked and began to wipe the liquid from the power strip while not wearing gloves or personal protective equipment.The technician felt a slight electric shock and experienced a brief tingling sensation in their hand.Following the shock, the technician was seen by a healthcare professional as a precaution, without any issues noted and no medical treatment was administered.Follow-up information also confirmed that no further medical intervention was required.Although requested, no other information was provided on how the tubing became unlocked, and the device remains fully operational.The autostainer basic user guide provides clear safety instructions including both: "eye protection and gloves must be worn when handling any of the reagents, bulk liquids or wastes," and "do not touch electrical components with wet or damp hands." although the device did not malfunction, this report is being filed as part of due diligence to report all information that is reasonably known at the time of the event.Should more information become available for this event, a supplement report will be submitted.

Brand Name
AUTOSTAINER LINK 48
Common Device Name
AUTOMATED SLIDE STAINER
Manufacturer (Section D)
AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD.
no.1 yishun avenue 7
singapore north east, sgp 76892 3
SN  768923
Manufacturer Contact
benjamin gaither
1834 state highway 71 west
cedar creek, TX 78612
5123328207
MDR Report Key22986914
Report Number3003423869-2025-00044
Device Sequence Number8918520
Product Code KPA
UDI-Device Identifier05700571112571
UDI-Public(01)05700571112571(11)221128
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAS480
Device Catalogue NumberAS48030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown